1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
Loading...

How do I tell if Im allergic to an antibiotic?

Im taking Clindamycin and when i do, i have a little chest pain associated with heartburn, every single time I take a dose. As far as I know, im not allergic to any medicine. and this is my second time taking it with the same episodes. I get a little dizzy as well, but i think thats a small side effect.

Answers:

YO

You can be allergic to Clindamycin and it can have wide range of side effects. Do not use this medication if you are allergic to clindamycin or lincomycin.
In case of any uneasiness by taking this antibotic you should tell your doctor immediately and he may treat with some other medication.
The general side effects of Clindamycin are – Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using clindamycin and call your doctor at once if you have any of these serious side effects:
diarrhea that is watery or bloody.
For more details please see the following weblink-

YO

you should have received a list of side effects when you filled the prescription.Call the pharmacist, they will know if you should stop taking it and have the doctor prescribe a different antibiotic for you.

AS

Ask your doctor who gave you this medicine.

I’

I’m going to guess your experiencing a side effect, not having an allergic reaction to this antibiotic.

ST

stomach ache, dizziness, heart burn are not allergies.
Allergies are hives, rashes, swelling, unable to breath; things along those lines.
I love getting the patient who is allergic to a medication because it made them have an upset stomach. It’s not an allergy, it’s a side effect.

I

i would definitely tell my doctor asap if chest pain is occuring if it is questionable go to the er. most people get a rash in the back of the neck or all over and hives, itching. read the insert provided